# SDR AUS20021292

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Aerosp AS 365 N2
- Engine: Tmeca ARRIEL1A
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 365A31181004
- Condition: Debonded
- Location: Main Rotor Head
- Part time: 919 cycles
- Component: Head, 365A31001202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD STARFLEX BUSHING DEBONDED.
